# SDR IPXA1666288

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR VERY DIFFICULT TO OPEN (DOOR ITSELF, NOT HANDLE). NO FEELING OF "ASSIST" IN RAISING DOOR TO OPEN POSITION.  ADJUSTED COUNTER BALANCE IAW MM 52-12-16-5.  NO HELP.  LUBED CREW ENTRY DOOR IAW MM 12-21-18-3.  DOOR OPS CKS GOOD IAW MM 52-12-16-5.
